# SDR SWAA2022020439017

- Difficulty date: December 8, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 18,134 hours, 7,835 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON THE #8 SLAT AND ON THE L/H O/B AFT FLAP / C/W EA FOR TEMP REPAIR.
